JournalsaihpcVol. 30, No. 2pp. 275–290

Linearly repetitive Delone sets are rectifiable

  • Daniel Coronel

    Facultad de Matemáticas, Pontificia Universidad Católica de Chile, Campus San Joaquín, Avenida Vicuña Mackenna 4860, Santiago, Chile
  • Jean-Marc Gambaudo

    Institut Non Linéaire de Nice–Sophia Antipolis, UMR CNRS 7335, Université de Nice – Sophia Antipolis, 1361, Route des Lucioles, 06560 Valbonne, France
  • José Aliste-Prieto

    Centro de Modelamiento Matemático, Universidad de Chile, Blanco Encalada 2120 7to. piso, Santiago, Chile
Linearly repetitive Delone sets are rectifiable cover
Download PDF


We show that every linearly repetitive Delone set in the Euclidean d-space Rd\mathbb{R}^{d}, with d2d⩾2, is equivalent, up to a bi-Lipschitz homeomorphism, to the integer lattice Zd\mathbb{Z}^{d}. In the particular case when the Delone set X in Rd\mathbb{R}^{d} comes from a primitive substitution tiling of Rd\mathbb{R}^{d}, we give a condition on the eigenvalues of the substitution matrix which ensures the existence of a homeomorphism with bounded displacement from X to the lattice βZd\beta \mathbb{Z}^{d} for some positive β. This condition includes primitive Pisot substitution tilings but also concerns a much broader set of substitution tilings.

Cite this article

Daniel Coronel, Jean-Marc Gambaudo, José Aliste-Prieto, Linearly repetitive Delone sets are rectifiable. Ann. Inst. H. Poincaré Anal. Non Linéaire 30 (2013), no. 2, pp. 275–290

DOI 10.1016/J.ANIHPC.2012.07.006